# SDR CA990728087

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 152
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: LW11633
- Condition: Damaged
- Location: Engine
- Stage of operation: TO
- Nature of condition: E, R, J
- Precautionary procedure: A

## Discrepancy

(CAN) LOSS OF ENGINE POWER.  VALVE PISTON AND CYLINDER DAMAGE FOUND AT INITIAL INSPECTION, SENT FOR TEARDOWN.
